Alert archive / Maine / Storm Warnings in 2018
Storm Warning 5, NWS Gray, ME
NWS Gray, ME issued this storm warning at Oct 26, 2018, 3:12 PM EDT. It took effect at Oct 27, 2018, 10:00 AM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2018, 3:12 PM EDT (19:12 UTC)
- In effect from
- Oct 27, 2018, 10:00 AM EDT
- Expired
- Oct 28, 2018, 12:06 AM EDT
- In force
- 14 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
396 WHUS71 KGYX 261912 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 312 PM EDT Fri Oct 26 2018 ...STORM WARNING IN EFFECT... .Low pressure moving up the east coast on Saturday will bring strong northeast winds over the waters during the afternoon and evening. ANZ150-152-154-270915- /O.UPG.KGYX.GL.W.0028.181027T1400Z-181028T1000Z/ /O.NEW.KGYX.SR.W.0005.181027T1400Z-181028T1000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 312 PM EDT Fri Oct 26 2018 ...STORM WARNING IN EFFECT FROM 10 AM SATURDAY TO 6 AM EDT SUNDAY... The National Weather Service in Gray has issued a Storm Warning, which is in effect from 10 AM Saturday to 6 AM EDT Sunday. The Gale Warning is no longer in effect. * WINDS...East 30 to 40 kt with gusts up to 55 kt. * SEAS...11 to 16 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occuring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$ ANZ151-153-270915- /O.CON.KGYX.GL.W.0028.181027T1400Z-181028T1000Z/ Penobscot Bay-Casco Bay- 312 PM EDT Fri Oct 26 2018 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM SATURDAY TO 6 AM EDT SUNDAY... * WINDS...East 25 to 35 kt with gusts up to 45 kt. * SEAS...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
5 follow-up statements
262 WHUS71 KGYX 270301 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1101 PM EDT Fri Oct 26 2018 ...STORM WARNING IN EFFECT... .Low pressure moving up the east coast on Saturday will bring strong northeast winds over the waters during the afternoon and evening. ANZ151-153-271715- /O.CON.KGYX.GL.W.0028.181027T1400Z-181028T1000Z/ Penobscot Bay-Casco Bay- 1101 PM EDT Fri Oct 26 2018 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM SATURDAY TO 6 AM EDT SUNDAY... * WINDS...East 25 to 35 kt with gusts up to 45 kt. * SEAS...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ150-152-154-271715- /O.CON.KGYX.SR.W.0005.181027T1400Z-181028T1000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1101 PM EDT Fri Oct 26 2018 ...STORM WARNING REMAINS IN EFFECT FROM 10 AM SATURDAY TO 6 AM EDT SUNDAY... * WINDS...East 30 to 40 kt with gusts up to 55 kt. * SEAS...11 to 16 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occuring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$
473 WHUS71 KGYX 270735 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 335 AM EDT Sat Oct 27 2018 ...STORM WARNING ON THE OPEN WATERS THIS AFTERNOON AND EVENING... .Low pressure moving up the east coast today will bring strong northeast winds over the waters during the afternoon and evening. ANZ151-153-272100- /O.CON.KGYX.GL.W.0028.181027T1400Z-181028T1000Z/ Penobscot Bay-Casco Bay- 335 AM EDT Sat Oct 27 2018 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM EDT SUNDAY... * WINDS...Northeast 20 to 30 kt with gusts up to 45 kt. * SEAS...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ150-152-154-272100- /O.CON.KGYX.SR.W.0005.181027T1400Z-181028T1000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 335 AM EDT Sat Oct 27 2018 ...STORM WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM EDT SUNDAY... * WINDS...East 25 to 35 kt with gusts up to 55 kt. * SEAS...13 to 18 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occuring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$
881 WHUS71 KGYX 271913 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 313 PM EDT Sat Oct 27 2018 ...STORM WARNING ON THE OPEN WATERS THIS AFTERNOON AND EVENING... .Low pressure moving up the east coast today will bring strong northeast winds over the waters during this evening. ANZ151-153-280915- /O.CON.KGYX.GL.W.0028.000000T0000Z-181028T1000Z/ Penobscot Bay-Casco Bay- 313 PM EDT Sat Oct 27 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS...Northeast 20 to 30 kt with gusts up to 45 kt. * SEAS...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ150-152-154-280915- /O.CON.KGYX.SR.W.0005.000000T0000Z-181028T1000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 313 PM EDT Sat Oct 27 2018 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS...East 25 to 35 kt with gusts up to 55 kt. * SEAS...11 to 16 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occuring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$
726 WHUS71 KGYX 280331 AAA MWWGYX URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Gray ME 1131 PM EDT Sat Oct 27 2018 ...STORM WARNING ON THE OPEN WATERS THIS EVENING... .Low pressure moving up the east coast will bring strong northeast winds over the waters. ANZ151-153-281000- /O.CON.KGYX.GL.W.0028.000000T0000Z-181028T1000Z/ Penobscot Bay-Casco Bay- 1131 PM EDT Sat Oct 27 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS...Northeast 20 to 30 kt with gusts up to 40 kt. * SEAS...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ150-152-154-281000- /O.CON.KGYX.SR.W.0005.000000T0000Z-181028T1000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1131 PM EDT Sat Oct 27 2018 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS...East 20 to 30 kt with gusts up to 40 kt. * SEAS...11 to 16 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Storm Warning means winds of 48 to 63 knots are imminent or occuring. Recreational boaters should remain in port...or take shelter until winds and waves subside. Commercial vessels should prepare for very strong winds and dangerous sea conditions...and consider remaining in port or taking shelter in port until winds and waves subside. && $$
786 WHUS71 KGYX 280406 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1206 AM EDT Sun Oct 28 2018 ANZ150-152-154-281000- /O.CAN.KGYX.SR.W.0005.000000T0000Z-181028T1000Z/ /O.EXA.KGYX.GL.W.0028.000000T0000Z-181028T1000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1206 AM EDT Sun Oct 28 2018 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...STORM WARNING IS CANCELLED... The National Weather Service in Gray has issued a Gale Warning, which is in effect until 6 AM EDT early this morning. The Storm Warning has been cancelled. * WINDS...East 20 to 30 kt with gusts up to 40 kt. * SEAS...10 to 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ153-281000- /O.CAN.KGYX.GL.W.0028.000000T0000Z-181028T1000Z/ /O.NEW.KGYX.SC.Y.0082.181028T0406Z-181028T1000Z/ Casco Bay- 1206 AM EDT Sun Oct 28 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...GALE WARNING IS CANCELLED... The National Weather Service in Gray has issued a Small Craft Advisory, which is in effect until 6 AM EDT early this morning. The Gale Warning has been cancelled. * WINDS...Northeast 15 to 25 kt with gusts up to 30 kt. * SEAS...7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ151-281000- /O.CON.KGYX.GL.W.0028.000000T0000Z-181028T1000Z/ Penobscot Bay- 1206 AM EDT Sun Oct 28 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WINDS...Northeast 15 to 25 kt with gusts up to 40 kt. * SEAS...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Oct 26, 3:11 PM EDT, 1 minute earlier.
Area forecast discussion, Oct 26, 3:11 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Gray ME
311 PM EDT Fri Oct 26 2018
.SYNOPSIS...
High pressure will produce a cold night with much of the region
dropping below freezing. Low pressure organizes itself near the
Mid Atlantic coast on Saturday and tracks northward toward New
England. This will spread precipitation across New Hampshire and
Maine during the day, with a wintry mix of precipitation
possible in northern areas. The heavier precipitation moves out
by Sunday morning, but an active weather pattern will bring
several more chances of precipitation next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
High pressure cresting over the region tonight will allow for
good radiational cooling through the evening hours. Clouds
pushing into southwest zones later tonight should help keep
temperatures from falling too far in southern zones after
midnight. Looking for lows ranging through the teens in the
north and upper teens to upper 20s in the south.
Low pressure approaching from the south will bring over-running
precipitation in far southern zones of New Hampshire by
daybreak. Looking for a mix of sleet and snow at the onset with
some light accumulations...especially over the higher terrain in
southwest New Hampshire.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
Mixed precipitation will quickly go over to rain in southern New
Hampshire Saturday morning as well as coastal and southern
interior sections of Maine. Farther north cold air damming will
keep a mix of snow...sleet and rain going into the afternoon in
the foothills of New Hampshire and western Maine. Expect snow in
the far north to start by late morning and quickly mixing with
sleet and possibly freezing rain. Have issued winter weather
advisories for the mountains and foothills for a good portion of
the day. With snow quickly mixing over not looking for any large
amounts with far northeast zones possibly seeing 2 to 4
inches...but being so early in the season feel advisories are
warranted. High temperatures will range through the 30s in the
north and mid 30s to mid 40s in the south.
Rain will become heavy at times Saturday afternoon as the
strongest of the over-running moves through. Still looking for 1
to 1.5 inches with some 2 inch amounts possible in mid coast
areas.
Winds will quickly increase in coastal zones Saturday morning
and expect gusts along the coast to reach marginal wind
advisory criteria during the afternoon and evening. Have issued
wind advisories for all coastal zones.
Rain will gradually taper off to showers Saturday night as
over-running pushes north of the region. A mix of sleet and
freezing rain may persist in far northeast zones where winter
weather advisories will go through the night. Winds will also
diminish overnight as low pressure weakens and pushes north into
the region. Lows overnight will show little change from daytime
highs.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
High Impact Weather Potential: Minimal.
--Pattern and Implications--
5 wave geopotential height analysis over North America shows
longwave trough axis just west of our longitude...with upstream
longwave ridge along the spine of the Rockies. Extended
deterministic/ensemble guidance shows that the aforementioned trough
will retrograde over the next 7 to 10 days...only briefly lifting
/in the Tue-Wed period/ before re-digging to the west. What does
this mean for us? First...with the longwave trough shifting
west...our streak of below normal temperatures should gradually come
to an end as the flow aloft increasingly gains a southerly
component. Second...our proximity to the eastern edge of this trough
suggests a storm track near or just west of our region...with an
unsettled pattern. CPC 6-10 and 8-14 day outlooks agree nicely with
this idea.
While the overall flavor of this pattern is well agreed on...there
are pretty substantial differences in the details...particularly by
the second half of next week as low pressure is progged to for along
the eastern flank of the re-developing trough. 26.00Z EC is
weaker/more progressive than the GFS...but is actually an outlier
with respect to the majority of its ensemble members. Thus...will
favor a consensus approach with this package...not relying heavily
on the recent EC.
--Daily Details--
Sunday: While low pressure will lift north of the region...longwave
trough axis remains to our west with cool cyclonic flow overhead.
This suggests departing precipitation in the morning will likely
leave scattered showers in it/s wake that decrease in coverage as
we gradually dry and forcing wanes. There's some modest cold
advection during the day...so expect any showers that remain into
the afternoon to change to snow over the high terrain...but by this
point expect the coverage to decrease substantially. Highs will
certainly be milder than Saturday...with 40s in the mountains and
50s in the foothills and along the coast.
Monday: A secondary shortwave rotating around the base of the
approaching trough will reinvigorate shower activity on Monday.
Timing/location differences suggest caution in painting a wash-
out...but an increase in PoPs is warranted with snow showers in the
mountains and rain showers elsewhere. Highs in the 40s to around 50
look reasonable with QPF not likely to be more than a tenth of an
inch.
Tuesday: Trough axis lifts with a brief break from the active
weather under weak warm advection as mid level shortwave ridge axis
arrives towards evening. Despite warm advection during the
day...temps aloft will be cooler than on Monday so do not expect
highs to be any higher despite more sunshine.
Wednesday: There is reasonable agreement that by the middle of the
week another weakening frontal system ahead of the re-developing
trough to our west will settle into the region with a chance of
showers. Not a big QPF event...but another potentially unsettled
day with clouds and some showers likely keeping temperatures below
seasonal norms.
Thursday-Friday: As discussed above...uncertainty grows /not
surprisingly/ by the end of the forecast period with the suggestion
of another cyclogenesis event likely west of our longitude in this
timeframe...with another precipitation event /most likely all rain/
in our area. Thus...will include rain mention through the end of
the forecast is necessary...although it is likely that one of the
two days will likely remain dry /at this time...the dry day looks
more likely to be Thursday/. Given the expected storm
track...temperatures at or above normal are favored.
--Hazard Assessment--
In terms of hazards...can/t see much of concern through the period.
Some guidance solutions suggest that the developing low by the end
of next week could be a thunderstorm/heavy rain threat ...but there
needs to be a lot more support for a particular solution before we
consider it a realistic hazard.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Short Term...VFR tonight. IFR/LIFR ceilings/vsby develop
Saturday and will persist through Saturday night.
Long Term...Expect IFR/MVFR restrictions beginning the period
early Sunday to improve to VFR all sites by Sunday night.
Showers may bring scattered MVFR restrictions Monday with VFR
conditions returning on Tuesday.
&&
.MARINE...
Short Term...Have upgraded gales to storm warnings for the outer
waters and kept gales on the bays. Expect winds to drop below
SCA levels late Saturday night or early Sunday.
Long Term...Lingering small craft conditions /due primarily to
waves/ will continue Sunday into Monday. High pressure arrives
Monday night through Tuesday with a break in the headlines
likely.
&&
.TIDES/COASTAL FLOODING...
Splash-over and beach erosion expected this weekend.
Gusty northeasterly winds develop Saturday and continue into
Saturday night. Highest storm surge values will likely peak out
Saturday night around 1.0 to 1.5 feet per more robust ESTOFS
compared to the less aggressive ETSS output.
Wave runup tools are now suggesting beach erosion and splash-
over during two specific periods - possibly along all portions
of our shoreline forecast area. Shown below...
Expect beach erosion and splash-over Saturday night. Coastal
inundation may be more problematic as it is the lower of the
astronomical tides at that point, however Hampton Bay may need
to be monitored. More beach erosion and splash-over may occur
again on Sunday. Although wave heights will be beginning to
lower near the time of high tide, wave periods will be on the
increase, allowing for greater runup solutions.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 11 AM Saturday to 8 AM EDT Sunday
for MEZ008-009-013-014.
Winter Weather Advisory from 10 AM Saturday to 5 PM EDT Sunday
for MEZ007-012.
Wind Advisory from 2 PM to 10 PM EDT Saturday for MEZ023>028.
NH...Winter Weather Advisory from 7 AM Saturday to 5 PM EDT Sunday
for NHZ003>006.
Winter Weather Advisory from 10 AM Saturday to 5 PM EDT Sunday
for NHZ001-002.
Wind Advisory from 2 PM to 10 PM EDT Saturday for NHZ014.
MARINE...Gale Warning from 10 AM Saturday to 6 AM EDT Sunday for ANZ151-
153.
Storm Warning from 10 AM Saturday to 6 AM EDT Sunday for
ANZ150-152-154.
&&
SINSABAUGH/ARNOTTHazardous weather outlook, Oct 26, 10:55 AM EDT, 4 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 1055 AM EDT Fri Oct 26 2018 MEZ023>028-NHZ014-271500- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Coastal Rockingham- 1055 AM EDT Fri Oct 26 2018 This Hazardous Weather Outlook is for south central Maine, southwest Maine and southern New Hampshire. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong winds are likely Saturday afternoon and Saturday night with gusts over 40 mph possible. In addition...minor coastal flooding and splashover are possible south of Portland at the time of high tide Saturday night and possibly again on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ018>022-NHZ010-012-013-271500- Interior York-Interior Cumberland-Androscoggin-Kennebec- Interior Waldo-Strafford-Eastern Hillsborough-Interior Rockingham- 1055 AM EDT Fri Oct 26 2018 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, central New Hampshire and southern New Hampshire. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Gusty winds are likely Saturday afternoon and Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-012>014-NHZ001>009-011-015-271500- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Cheshire-Western And Central Hillsborough- 1055 AM EDT Fri Oct 26 2018 This Hazardous Weather Outlook is for south central Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. As precipitation arrives on Saturday morning...it will likely begin as a period of snow...before mixing with sleet and freezing rain and then changing to rain. The changeover will occur first in the valleys and foothills during the day Saturday and gradually progress into the mountains Saturday afternoon and evening. While any snow and ice accumulation in the valleys is expected to be light...there will be more significant accumulation in the mountains. Gusty winds are also expected likely Saturday afternoon and Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-271500- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1055 AM EDT Fri Oct 26 2018 ...GALE WARNING IN EFFECT FROM 10 AM SATURDAY TO 6 AM EDT SUNDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. A few gusts to storm force are possible in the outer waters late Saturday afternoon and Saturday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:36 AM EDT | Gale Warning | GYX | 49 hr | |
| Oct 26, 3:10 PM EDT | Wind Advisory | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 31 hr |
| Oct 26, 3:20 PM EDT | Winter Weather Advisory | GYX | Franklin, Oxford, Somerset | 41 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.